# SDR TWAA9907804

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Torn
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND NUMBER 5 LE SLAT INSIDE TE INBD OF OTBD TRACK, BOTTOM SKIN TORN 1 IN BY .5 INCH.  INSTALLED 3 IN BY 2.5 IN FIBERGLASS WET LAY PER SRM 51-70-17 AND SRM 57-41-01 PAGE 204.  SEALED AND PAINTED.
